# SDR ASAA2023072644277

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 4,029 hours, 1,213 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, VTK AND MAP FAILURE FLAGS NOTED ON FIRST OFFICERS DISPLAY. ADDITIONALLY, "SINGLE FMC OPERATION" WAS DISPLAYED ON FIRST OFFICER MCDU. QRH FOR FMC FAIL WAS CONSULTED AND PER CHECKLIST FMC SOURCE SELECT SWITCH WAS PLACED TO "BOTH ON L" NO RIGHT SIDE (FMC-R) BEARING / DISTANCE ON "POS" PAGE 3. GROUNDED - YES. OMF LAST LEGF INBD FLT DECK EFFECTS FAULTED FMC-R, L/H FMC FAULTED R/H FMC LAST LEG AS WELL. PERF IFIM 34-61-00-810-837. 1 EA C/B ON P6-1 OPENED, TAGGED, UNTAGGED, RESET. R/H FMC OPS RESTORED. ETOPS GND VERIFICATION TEST SUCCESSFUL. SEAMC ETOPS PAT NOTIFIED. FMC XFER SWITCH RETURNED TO NORMAL POSITION.
